Some escape time results for general complex polynomials and biomorphs generation by a new iteration process

Lateef Olakunle Jolaoso, Safeer Hussain Khan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Biomorphs are graphic objects with very interesting shapes resembling unicellular and microbial organisms such as bacteria. They have applications in different fields like medical science, art, painting, engineering and the textile industry. In this paper, we present for the first time escape criterion results for general complex polynomials containing quadratic, cubic and higher order polynomials. We do so by using a more general iteration method also used for the first time in this field. This also generalizes some previous results. Then, biomorphs are generated using an algorithm whose pseudocode is included. A visualization of the biomorphs for certain polynomials is presented and their graphical behaviour with respect to variation of parameters is examined.

Original languageEnglish
Article number2172
Pages (from-to)1-18
Number of pages18
JournalMathematics
Volume8
Issue number12
DOIs
Publication statusPublished - Dec 2020

Keywords

  • Bimorphs
  • Escape criterion
  • Iteration

Fingerprint

Dive into the research topics of 'Some escape time results for general complex polynomials and biomorphs generation by a new iteration process'. Together they form a unique fingerprint.

Cite this